I do feel a bit nauseous all the time but I can handle it as long as it keeps getting better over time. When it gets real bad I also get light-headed, break out in a cold sweat and if I don't use a suppository and lay down I will definitely puke (LOL). I do "think" it is helping the pain allot but it is also Full Moon and for some reason sometimes I feel better at Full Moon, so I will know better in another week. I do have heartburn tonight though which I don't understand because my Prilosec usually keeps that at bay, and the patch doesn't go through the digestive system. Maybe just a freak coincidence?!
I haven't had a problem with rashes yet but I did go through that with my Estrogen Patch in the beginning. I did notice the edges of the pain patch lift allot more though.
I think it might be making my nerves worse though......but then again, lately they have been really bad so maybe it's just a coincidence.
"SMILE............It confuses people!" -----Original Message----- From: firstname.lastname@example.org [mailto:email@example.com]On Behalf Of Sally Grigg Sent: Sunday, January 27, 2002 1:32 PM To: Multiple recipients of list ADHESIONS Subject: Jean from Sally/patch
Dear Jean, please give the patches a long time to "settle in" before you decide. It takes quite a while to build up in your body and then it is a bell shaped curve of supply. So the first day is less, the second more, and the third, etc decreases. I use the patch too, and really like it. It has some drawbacks, my skin has rashes and there is some nausea but I'm not sure what is normal and what is coming from where - if that makes any sense. Good luck, Love, Sally